Welcome, Guest. Please login or register.
December 03, 2021, 05:28:55 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 762692
  • Total Topics: 64802
  • Online Today: 151
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 3
Guests: 122
Total: 125

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Broken into 1000 pieces -please HELP !  (Read 649 times)

0 Members and 1 Guest are viewing this topic.

Offline SASA39

  • Member
  • Posts: 698
Broken into 1000 pieces -please HELP !
« on: September 24, 2021, 12:42:03 pm »
Helo ,
my name is Alexander 57 yrs, a member from 2007 , from Serbia.
That year this forum and its members literraly has saved my life.
I started ART and had a major depression episode, and with Xanax and help of friend from this forum things were OK in few months later.
Since then I have been on Stocrin and Kivexa until 2018, and from than I have changed three more therapies - Complera , Dovato  , and latest one Ralregravir and Rezolsta from Jan 2021, due to polyneuropathy and tiredness.
In April I have a suspicious case of diverticulitis ,and  Faraonic desease in May in Egypt.
But heel brooke lose on 29 of August this year.
Suddenly I felt extremly sharp pains in my stomach with nausea...and lot of gases
Went to UR with my wife twice in threee days, for an 8 hours, but everything was OK , except great pain in stomach and nausea.
Due to nause for the first time in 15 years I have stopped my meds , for almost 3 weeks now.I could not get ANYTHING in my mouth due to a sickness , so I had a dozen of infusion in hospital.Due to a Covid19 a HIV department in my city -Belgrade does not exist anymore , because all the docs. are transferred to a Covid hospitals , and thy tell me , because my VL=86 and CD4 is 380 cells to wait for a posssibly new therapy that would MAYBE come next month.
Also went to private hospital and all in all had, 4 stomach ultrasounds , 4 X-rays , MR scan of the head , gastroscopy and colonoscopy.......
Result was GERD syndrome and reactive gastritis......
But.......
I have realized that I am having a panic attack along wtih heavy depresion because I have tried almost all ART combos .....
Symptoms that I have are :
- Pain in the upper abdomen almost constatly
- Non-stop nausea , and lost of apetite.
- Pulse is over 90 - 120 bpm almost constantly
- Cold sweats and hypothermia 36 C
- Bursting into tears
- Extremly lack of energy , like something is pulling out constantly energy from my body.
- Lost interest for almost everything , reading , TV .....social contacts......
- Any kind of funny , chearfull situation and loud noise disturb me.
- Panic looking face - eyes wide open.....easy to recognise that something is wrong with me.
My neuro psychologist has give me kind od benzodiazepam but it makes me sleepy.
I live in Serbia were stigma is great, have a wife and two daughters, they are negative, but I'm extremly worried about fact that my status would be revealed and that woud be a great shame for my family, about polyneuropathy ,and a fact that I do not have a solution , like I have hit an iron wall.....
Sorry for the typoş.
Please HELP !
« Last Edit: September 24, 2021, 01:05:15 pm by SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

Offline leatherman

  • Member
  • Posts: 7,962
  • Google and HIV meds are Your Friends
Re: Broken into 1000 pieces -please HELP !
« Reply #1 on: September 29, 2021, 03:43:17 pm »
oh my!! So sorry to read about all your health issues. That's got to be hard on you... and your family.

Quote
because my VL=86 and CD4 is 380
if you VL <200 (and I'm hoping you did mean 86 and not 86000) then your HIV meds are still working well. VL<200 is considered successful treatment. And a cd4 of 380 is better than falling into the "AIDS" range of <200.

My husband is actually on the same regimen that you are. in America, these meds are marketed as Isentress (Raltegravir) and Prezcobix  (darunavir and cobicistat); while I am on a similar but slightly different regimen of Prezcobix and Tivicay (dolutegravir/lamivudine). The meds you are taking are all very good. If your VL is not over 1000 for 2 tests in a row, you really have no need to change.

The issues you are having don't seem to be related to your meds, as none of those things are side effects of your meds. Unfortunately, your issues are most likely NOT related to being HIV+ or to your meds.

I feel bad and wish I could do more for you; but I really can't offer you any other advice than to keep working with your doctors to determine what is causing all these problems. I'll be thinking about you and your family and hoping you find relief.
leatherman (aka mIkIE)

Offline Tonny2

  • Member
  • Posts: 2,514
Re: Broken into 1000 pieces -please HELP !
« Reply #2 on: September 29, 2021, 09:18:04 pm »



         ojo.            Hi there!…I’m sorry to hear what you are going through. I agree with leather man, all those symptoms don’t look like meds’ side effects. I take raltegravir and darunavir/norvir and eteaverine, and never had those symptoms…you said you stopped meds and still having nausea, that means your symptoms are caused for other things, it seems to me you are living with lots of anxiety. I hope you get better…please, keep us posted…hugs

Offline SASA39

  • Member
  • Posts: 698
Re: Broken into 1000 pieces -please HELP !
« Reply #3 on: September 30, 2021, 05:39:43 am »
Thanks both leatherman and Tonny2 for your kind words....God bless you all...
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.